# SDR AALA20160309008

- Difficulty date: March 9, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,895 hours, 15,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CAP, AT STATION 325, FROM RBL 62-LBL 30.  ACCOMPLISHED T CAP REPAIR IAW SRM 53-00-51-2R-1.  ACFT IN BASE MX.
